RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aleksandrova, Dar'ya Evgen'evna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:242
Abstract pages:540
Full texts:153
References:30

http://www.mathnet.ru/eng/person8672
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/655991

Publications in Math-Net.Ru
2005
1. D. E. Aleksandrova, “Convergence of triangular transformations of measures”, Teor. Veroyatnost. i Primenen., 50:1 (2005),  145–150  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:1 (2006), 113–118  isi
1999
2. D. E. Aleksandrova, V. I. Bogachev, A. Yu. Pilipenko, “On the convergence of induced measures in variation”, Mat. Sb., 190:9 (1999),  3–20  mathnet  mathscinet  zmath; Sb. Math., 190:9 (1999), 1229–1245  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021